# SDR DALA2023090807346

- Difficulty date: August 31, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 80,282 hours, 13,574 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: UNABLE TO DUPLICATE, PUSH TO TEST OF SLIDE WARNING LIGHT NORMAL. OPERATED SLIDE ARMING LEVER, WARNING SYSTEM OPERATED NORMALLY. B767-400 AMM 52-73 (2946572)
